设为首页加入收藏
当前日期时间

文章正文
2015年学术论文发表目录

郭真华教授:

[1] Zhenhua Guo, Zilai Li, Global existence of weak solution to the free boundary problem for compressible Navier-Stokes, Kinetic and Related Models, Volume 9, Numeber 1, March 2016, doi:10.3934/krm.2016.9.xx

[2] Zhenhua Guo Ting Yi, On the Local Well-posedness and Stability of Peakons of a Generalized Hyperelastic-Rod Wave Equation, Acta Mathematicae Applicatiae Sinica, English Series, 2015, accepted.

[3] L. FangZ. H. Guo, Asymptotic toward the Rarefaction Waves of the Solutions for a One-Dimensional Compressible Non-Newtonian fluids, Preprint, 2015.

[4] Zhenhua Guo, Zilai Li, On Free Boundary Value Problem for Compressbile Navier-Stokes Equations with Temperature dependent Heat Conductivity, Preprint,2015.

 桂贵龙教授:

[1] Guilong Gui and Yue Liu: Global well-posedness and blow-up of solutions for the Camassa–Holm equations with fractional dissipation, Mathematische Zeitschrift, 281(2015):993–1020. (SCI)

 张顺利教授:

[1] Y. Y. Dong, S. L. Zhang and S. B. Li, Invariant sets and solutions to a class of wave equations, Applied Mathematics and Computation 253 (2015) 369-376.

[2] Y. Y. Dong, S. L. Zhang, S. B. Li and Y. L. Li, Qualitative Analysis of a Predator–Prey Model with Crowley–Martin Functional Response, International Journal of Bifurcation and Chaos 25 (2015) 1550110.

 张海教授:

[1] Xiao Guo, Hai Zhang, Yao Wang, Jianglun Wu. Model selection and estimation in high dimensional regression models with group SCAD,  Statistics and Probability Letters, 2015, 103, 86-92.(SCI)

 付英教授:

[1] Ying Fu, A note on the Cauchy problem of a modified Camassa-Holm equation with cubic nonlinearity, Discrete and Continuous Dynamical Systems - Series A, 2015, 35(5): 2011-2039. (检索号:AW8CE)(201551 

[2] 赵彩霞, 付英, Analyticity and Persistence Properties of Solutions to the Fornberg-Whitham Equation, 工程数学学报,2015,32(5): 783-790.

 勾明副教授:

[1] 勾明,左苏丽, Hamilton-Jacobi方程的广义条件对称约化,西北大学学报(自然科版),2015年第5 ,689-692.

[2] 左苏丽, 勾明,李吉娜,黄晴,Black-Scholes方程的条件Lie-Backlund对称和不变子空间,工程数学学报,2015年第6 ,883-892.

黄晴副教授:

  [1] Qing Huang and Renat Zhdanov, Group classification of nonlinear evolution  equations: Semi-  simple groups of contact transformations, Commun. Nonlinear Sci. Numer. Simulat., 2015, 26, 184-194. SCI

 

康静副教授:

[1] C.Z. Qu, J.W. Han and J. Kang, Backlund Transformations for Integrable Geometric Curve Flows, Symmetry, 2015, 7, 1376-1394.

[2] Z.H. Shi, J. Kang and L. Yan, Nonlocal Symmetries and Conservation Laws of Nonlocal Camassa-Holm Type Equations, Acta Math. Appl. Sin., English Series, 2015, 31(4), 909-920.  

          姚磊副教授:

[1] Cui Haibo, Wang Wenjun, Yao Lei, Zhu Changjiang, Decay rates for a non-conservative compressible generic two-fluid model,  to appear in SIAM J. Math. Anal.,(2015).

[2] Hou Xiaofeng, Yao Lei, Zhu Changjiang, Existence and uniqueness of global strong solutions to the Navier-Stokes-Maxwell system with large initial data and vacuum(in Chinese), to appear in  Sci Sin Math., (2015).

[3] Evje Steinar, Wen Huanyao, Yao Lei, Global solutions to a one-dimensional non-conservative two-phase gas-liquid model, Discrete Contin. Dyn. Syst.36(2016), 1927-1955.

[4] Yang Jing, Yao Lei, Zhu Changjiang, Vanishing capillarity–viscosity limit for the incompressible inhomogeneous fluid models of Korteweg type, Z. Angew. Math. Phys., 66 (2015), 2285-2303.

[5] Cui Haibo, Yao Lei, Yao Zheng-An, Global existence and optimal decay rates of solutions to a reduced gravity two and a half layer model , Commun. Pure Appl. Anal., 14(2015), 981-1000.

   左苏丽副教授:

[1] 左苏丽,勾明,李吉娜,黄晴,Black-Scholes方程的条件Lie-Backlund对称和不变子空间《工程数学学报》2015年第6期,883-892

[2] 勾明,左苏丽, Hamilton_Jacobi方程的广义条件对称约化, 西北大学学报(自然科版),2015年第5,689-692.

[3] Qing Huang,Lizhen Wang,Shoufeng Shen, Suli Zuo,Galilei Symmetries of KdV-type nonlinear evolution equations,Physica A,2014,398,25-34

[4] Jina Li,Hong Li, Suli Zuo,Cong Gu,Approximate Solutions and Symmetry Group for Initial-Value Problem of Nonlinear Cahn-Hilliard Equation,The open Cybernetics & Systemics Journal,2014,8,1042,1046

     方莉副教授:

[1] Li Fang, Zilai Li, On the existence of local classical solution for a class of one-dimensional compressible non-newtonian fluids, Acta Mathematica Scientia, 35(1), 2015: 157-181.

          夏志明副教授:

[1] Xia, Z. M.,Qiu, P. H.Jump information criterion for statistical inference in estimating discontinuous curves(SCI).Biometrika , 2015,  102 (2): 397-408 

 孟文辉讲师:

[1 W.H.Meng, L.T.Wang, Bounds for truncation errors of Graf’s and Neumann’s addition theorems, Numer. Algor.(available online)(DOI 10.1007/s11075-015-0035-1).SCI二区)
[2]
孟文辉,王连堂,Helmholtz方程周期Green函数及其偏导数截断误差收敛阶的分析,计算数学,Vol.37, No.22015123-136.

刘俊荣讲师:

[1]Liu Junrong,  A class of nonlinear heat-type equations and their multi-wave solutions by a generalized bilinear technique,  to appear in Mod. Phys. Lett. B (2016).

冉育红讲师:

[1]Ran Yuhong, On HSS-like iteration method for the space fractional coupled nonlinear Schrödinger equations. Applied Mathematics and Computation(SCI)

 

王冬岭讲师:

[1] Wang Dongling, Xiao Aiguo and Liu Hongliang. Dissipativity and stability analysis for fractional functional differential equations. Fractional Calculus and Applied Analysis, 2015, 18(6): 1399-1422. (SCI)

[2] Wang Dongling, Xiao Aiguo and Yangwei. Maximum-norm error analysis of a difference scheme for the space fractional CNLS, Applied Mathematics and Computation (2015),257 :241–251.  (SCI)

[3] Wang Dongling, Xiao Aiguo. Dissipativity and contractivity for fractional-order systems. Nonlinear Dynamics, (2015) ,80:287–294. (SCI)

 

脚注栏目
脚注信息
版权所有 Copyright(C)2012-2014Center for Nonlinear Studies, Northwest University
Error: Fold (./) is not writable